Advanced Search
Article Contents
Article Contents

On a family of means generated by the Hardy-Littlewood maximal inequality

Abstract Related Papers Cited by
  • The functional defined as the difference between the right-hand and the left-hand side of the Hardy-Littlewood maximal inequality is studied and its properties, such as exponential and logarithmic convexity, are explored. Furthermore, related analogues of the Lagrange and Cauchy mean value theorems are derived. Finally, using this functional, a new family of the Cauchy-type means is generated. These means are shown to be monotone.
    Mathematics Subject Classification: Primary: 26D10; Secondary 26D15.


    \begin{equation} \\ \end{equation}
  • [1]

    N. I. Akhiezer, "The Classical Moment Problem and Some Related Questions in Analysis," Oliver & Boyd Ltd, Edinburgh And London, 1965.


    M. Anwar, J. Jakšetić, J. Pečarić and Atiq Ur Rehman, Exponential convexity, positive semi-definite matrices and fundamental inequalities, J. Math. Inequal., 4 (2010), 171-189.doi: 10.7153/jmi-04-17.


    M. Anwar and J. Pečarić, Cauchy means for signed measures, Bull. Malays. Math. Sci. Soc., 34 (2011), 31-38.


    N. Elezović, K. Krulić and J. Pečarić, Bounds for Hardy type differences, Acta Math. Sin. (Engl. Ser.), 27 (2011), 671-684.doi: 10.1007/s10114-011-9707-5.


    G. B. Folland, "Real Analysis, Modern Techniques and Their Applications," A Wiley-Interscience publication, John Wiley & Sons, INC., New York / Chichester / Weinheim / Brisbane / Singapore / Toronto, 1984.


    G. H. Hardy, J. E. Littlewooda and G. Pólya, "Inequalities," 2nd edition, Cambridge University Press, Cambridge, 1952.


    J. Jakšetić and J. Pečarić, Means involving linear functionals and $n$-convex functions, Math. Inequal. Appl., 14 (2011), 657-675.


    D. S. Mitrinović, J. E. Pečarić and A. M. Fink, "Classical and New Inequalities in Analysis," Kluwer Academic Publishers, Dordrecht/Boston/London, 1993.


    D. S. Mitrinović, J. E. Pečarić and A. M. Fink, "Inequalities Involving Functions and Their Integrals and Derivatives," Kluwer Academic Publishers, Dordrecht/Boston/London, 1991.


    L. Olsen, A new proof of Darboux's theorem, Amer. Math. Monthly, 111 (2004), 713-715.doi: 10.2307/4145046.


    J. E. Pečarić, F. Proschan and Y. L. Tong, "Convex Functions, Partial Orderings, and Statistical Applications," Academic Press, San Diego, 1992.

  • 加载中

Article Metrics

HTML views() PDF downloads(71) Cited by(0)

Access History



    DownLoad:  Full-Size Img  PowerPoint